RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 205, Number 5, Pages 1046–1049 (Mi dan37065)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On a singular Cauchy problem for a system of equations of hyperbolic type

S. A. Tersenov

Novosibirsk State University

Full text: PDF file (398 kB)

Bibliographic databases:
UDC: 517.946/51
Presented: М. А. Лаврентьев
Received: 29.01.1972

Citation: S. A. Tersenov, “On a singular Cauchy problem for a system of equations of hyperbolic type”, Dokl. Akad. Nauk SSSR, 205:5 (1972), 1046–1049

Citation in format AMSBIB
\Bibitem{Ter72}
\by S.~A.~Tersenov
\paper On a singular Cauchy problem for a system of equations of hyperbolic type
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 205
\issue 5
\pages 1046--1049
\mathnet{http://mi.mathnet.ru/dan37065}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0310472}
\zmath{https://zbmath.org/?q=an:0262.35033}


Linking options:
  • http://mi.mathnet.ru/eng/dan37065
  • http://mi.mathnet.ru/eng/dan/v205/i5/p1046

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Deryabina, “On the growing solutions of the strongly degenerate hyperbolic systems”, Math. USSR-Sb., 69:2 (1991), 479–496  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:41
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020